# SDR COM31055

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146CA
- Make and model: Saab SF340A
- Aircraft serial: 340A146
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hyd Hose
- Part number: J23060604146
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAK, LT NACELLE AREA.  REPLACED THE LT MLG RETRACT ACTUATOR HYDRAULIC LINE.
